Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: On Preservation of Stability Under Transition from Difference to Differential Equations .

Research Title

On Preservation of Stability Under Transition from Difference to Differential Equations .

Authors

 I.V. Komashynska and A.M. Ateiwi

Journal

International Journal of Applied Mathematics

Volume & Page Numbers

.Vol.15 (2), (2004) .PP. 129-135

Publisher

 

Year

2004

Attachments

Content Type: Announcement
Created at 10/25/2010 11:12 AM by SRDO Admin
Last modified at 10/25/2010 11:12 AM by SRDO Admin